Letters in Mathematical Physics

, Volume 29, Issue 4, pp 311–328

An integration formula for the square of moment maps of circle actions


DOI: 10.1007/BF00750965

Cite this article as:
Wu, S. Lett Math Phys (1993) 29: 311. doi:10.1007/BF00750965


The integration of the exponential of the square of the moment map of the circle action is studied by a direct stationary phase computation and by applying the Duistermaat-Heckman formula. Both methods yield two distinct formulas expressing the integral in terms of contributions from the critical set of the square of the moment map. Certain cohomological pairings on the symplectic quotient are computed explicitly using the asymptotic behavior of the two formulas.

Mathematics Subject Classifications (1991)

53C15 57R70 41A60 55N91 

Copyright information

© Kluwer Academic Publishers 1993

Authors and Affiliations

  • Siye Wu
    • 1
  1. 1.Department of MathematicsColumbia UniversityNew YorkUSA

Personalised recommendations